... this one of the common side effects it has or should I talk to the doc about my concerns??
Since taking 50mg of metoprolol tart twice a day I have been breathing slower and it scares me. Is?
Question posted by Stargirl2012 on 16 Dec 2012
Last updated on 16 December 2012 by kaismama
As long as its just a slow respiratory rate and not actually difficulty breathing, I would just call the doc in the am and see what they say.
Metoprolol Tartrate (metoprolol) side effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; *****difficulty breathing****; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any of these serious side effects:
chest pain, pounding heartbeats or fluttering in your chest;
feeling light-headed, fainting;
*****feeling short of breath, even with mild exertion;****
swelling of your hands or feet;
nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
easy bruising, unusual bleeding (nose, mouth, vagina, or rectum), purple or red pinpoint spots under your skin;
wheezing, trouble breathing;
depression, confusion, memory problems, hallucinations; or
cold feeling in your hands and feet.
Less serious side effects may include:
dry mouth, constipation, heartburn, vomiting, diarrhea;
decreased sex drive, impotence, or difficulty having an orgasm;
headache, drowsiness, tired feeling;
sleep problems (insomnia); or
Read more at https://www.drugs.com/mtm/metoprolol-tartrate.html
I do not know how hard it is for you to breath, but I suggest someone takes you to the ER and talk to your Dr. tomorrow.
- Metoprolol uses and safety info
- Metoprolol information for Healthcare Professionals (includes dosage details)
- Side effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.